Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 736765, 21 pages
http://dx.doi.org/10.1155/2012/736765
Research Article

Integral Bifurcation Method together with a Translation-Dilation Transformation for Solving an Integrable 2-Component Camassa-Holm Shallow Water System

Center for Nonlinear Science Research, College of Mathematics, Honghe University, Yunnan, Mengzi 661100, China

Received 12 September 2012; Accepted 15 November 2012

Academic Editor: Michael Meylan

Copyright © 2012 Weiguo Rui and Yao Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Constantin and R. I. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters A, vol. 372, no. 48, pp. 7129–7132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. R. Dullin, G. A. Gottwald, and D. D. Holm, “Camassa-Holm, Korteweg-de Vries-5 and other asymptotically equivalent equations for shallow water waves,” Japan Society of Fluid Mechanics, vol. 33, no. 1-2, pp. 73–95, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. S. Johnson, “The Camassa-Holm equation for water waves moving over a shear flow,” Fluid Dynamics Research, vol. 33, no. 1-2, pp. 97–111, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. Busuioc, “On second grade fluids with vanishing viscosity,” Comptes Rendus de l'Académie des Sciences I, vol. 328, no. 12, pp. 1241–1246, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H.-H. Dai, “Exact travelling-wave solutions of an integrable equation arising in hyperelastic rods,” Wave Motion, vol. 28, no. 4, pp. 367–381, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. S. Johnson, “Camassa-Holm, Korteweg-de Vries and related models for water waves,” Journal of Fluid Mechanics, vol. 455, pp. 63–82, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. E. Green and P. M. Naghdi, “Derivation of equations for wave propagation in water of variable depth,” Journal of Fluid Mechanics, vol. 78, no. 2, pp. 237–246, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S.-Q. Liu and Y. Zhang, “Deformations of semisimple bihamiltonian structures of hydrodynamic type,” Journal of Geometry and Physics, vol. 54, no. 4, pp. 427–453, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Chen, S.-Q. Liu, and Y. Zhang, “A two-component generalization of the Camassa-Holm equation and its solutions,” Letters in Mathematical Physics A, vol. 75, no. 1, pp. 1–15, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. I. Ivanov, “Extended Camassa-Holm hierarchy and conserved quantities,” Zeitschrift Fuer Naturforschung, vol. 61, pp. 133–138, 2006. View at Google Scholar · View at Zentralblatt MATH
  11. C. Guan and Z. Yin, “Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 248, no. 8, pp. 2003–2014, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. Guan and Z. Yin, “Global weak solutions for a two-component Camassa-Holm shallow water system,” Journal of Functional Analysis, vol. 260, no. 4, pp. 1132–1154, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. O. G. Mustafa, “On smooth traveling waves of an integrable two-component Camassa-Holm shallow water system,” Wave Motion, vol. 46, no. 6, pp. 397–402, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. G. Gui and Y. Liu, “On the global existence and wave-breaking criteria for the two-component Camassa-Holm system,” Journal of Functional Analysis, vol. 258, no. 12, pp. 4251–4278, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Guo, “Asymptotic profiles of solutions to the two-component Camassa-Holm system,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 75, no. 1, pp. 1–6, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Tian, Y. Xu, and J. Zhou, “Attractor for the viscous two-component Camassa-Holm equation,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1115–1129, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Yuen, “Perturbational blowup solutions to the 2-component Camassa-Holm equations,” Journal of Mathematical Analysis and Applications, vol. 390, no. 2, pp. 596–602, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Guo, M. Zhu, and L. Ni, “Blow-up criteria of solutions to a modified two-component Camassa-Holm system,” Nonlinear Analysis. Real World Applications, vol. 12, no. 6, pp. 3531–3540, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Z. Popowicz, “A 2-component or N=2 supersymmetric Camassa-Holm equation,” Physics Letters A, vol. 354, no. 1-2, pp. 110–114, 2006. View at Publisher · View at Google Scholar
  20. J. Escher, M. Kohlmann, and J. Lenells, “The geometry of the two-component Camassa-Holm and Degasperis-Procesi equations,” Journal of Geometry and Physics, vol. 61, no. 2, pp. 436–452, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Escher, O. Lechtenfeld, and Z. Yin, “Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems A, vol. 19, no. 3, pp. 493–513, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Z. Guo and Y. Zhou, “On solutions to a two-component generalized Camassa-Holm equation,” Studies in Applied Mathematics, vol. 124, no. 3, pp. 307–322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Guo, “Blow-up and global solutions to a new integrable model with two components,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 316–327, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. P. Zhang and Y. Liu, “Stability of solitary waves and wave-breaking phenomena for the two-component Camassa-Holm system,” International Mathematics Research Notices, vol. 2010, no. 11, pp. 1981–2021, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. Guo and L. Ni, “Persistence properties and unique continuation of solutions to a two-component Camassa-Holm equation,” Mathematical Physics, Analysis and Geometry, vol. 14, no. 2, pp. 101–114, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z. Guo and M. Zhu, “Wave breaking for a modified two-component Camassa-Holm system,” Journal of Differential Equations, vol. 252, no. 3, pp. 2759–2770, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. Camassa, D. D. Holm, and J. M. Hyman, “A new integrable shallow water equation,” Advances in Applied Mechanics, vol. 31, pp. 1–33, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  29. J. B. Li and Y. S. Li, “Bifurcations of travelling wave solutions for a two-component Camassa-Holm equation,” Acta Mathematica Sinica, vol. 24, no. 8, pp. 1319–1330, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J. Lin, B. Ren, H.-M. Li, and Y.-S. Li, “Soliton solutions for two nonlinear partial differential equations using a Darboux transformation of the Lax pairs,” Physical Review E, vol. 77, no. 3, Article ID 036605, p. 10, 2008. View at Publisher · View at Google Scholar
  31. W. Rui, B. He, Y. Long, and C. Chen, “The integral bifurcation method and its application for solving a family of third-order dispersive PDEs,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 4, pp. 1256–1267, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  33. J. Hu, “An algebraic method exactly solving two high-dimensional nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 23, no. 2, pp. 391–398, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. E. Yomba, “The extended F-expansion method and its application for solving the nonlinear wave, CKGZ, GDS, DS and GZ equations,” Physics Letters A, vol. 340, no. 1–4, pp. 149–160, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. W. Rui, Y. Long, B. He, and Z. Li, “Integral bifurcation method combined with computer for solving a higher order wave equation of KdV type,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 119–128, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. X. Wu, W. Rui, and X. Hong, “Exact traveling wave solutions of explicit type, implicit type, and parametric type for K(m,n) equation,” Journal of Applied Mathematics, vol. 2012, Article ID 236875, 23 pages, 2012. View at Publisher · View at Google Scholar
  37. P. Rosenau, “On solitons, compactons, and Lagrange maps,” Physics Letters A, vol. 211, no. 5, pp. 265–275, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. H.-H. Dai and Y. Li, “The interaction of the ω-soliton and ω-cuspon of the Camassa-Holm equation,” Journal of Physics A, vol. 38, no. 42, pp. L685–L694, 2005. View at Publisher · View at Google Scholar
  39. E. J. Parkes and V. O. Vakhnenko, “Explicit solutions of the Camassa-Holm equation,” Chaos, Solitons & Fractals, vol. 26, no. 5, pp. 1309–1316, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. V. O. Vakhnenko and E. J. Parkes, “Periodic and solitary-wave solutions of the Degasperis-Procesi equation,” Chaos, Solitons & Fractals, vol. 20, no. 5, pp. 1059–1073, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. W. Rui, C. Chen, X. Yang, and Y. Long, “Some new soliton-like solutions and periodic wave solutions with loop or without loop to a generalized KdV equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1666–1677, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. W. Zhang and X. Li, “Approximate damped oscillatory solutions for generalized KdV-Burgers equation and their error estimates,” Abstract and Applied Analysis, vol. 2011, Article ID 807860, 26 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. V. O. Vakhnenko and E. J. Parkes, “The solutions of a generalized Degasperis-Procesi equation,” Reports of the National Academy of Sciences of Ukraine, no. 8, pp. 88–94, 2006. View at Google Scholar